MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Model Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the problem description and visual inspection of the device, a likely cause is a spike to tubing connection leak.The reported spike to tubing leak was not confirmed.Possible causes include pulling on tubing instead of holding on to the spike, excessive twisting of the spike, excessive force on the tubing when removing spike from infusion bag, or insufficient bond of tubing to spike.Spike to tubing bond failure can also be caused by over pressurization of set above 300 mmhg.A review of the batch record found no deviations that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.
 
Event or Problem Description
A nurse reported the 3m¿ ranger¿ blood/fluid warming high flow set spike separated from the tubing and caused blood to leak.There were no reported injuries or medical interventions required as a result of the alleged malfunction.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california 22444
MX   22444
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key22834569
Report Number2110898-2025-00049
Device Sequence Number18499523
Product Code BSB
UDI-Device Identifier10707387792685
UDI-Public0110707387792685112502201728022010HX9909
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24355
Device Catalogue Number24355
Device Lot NumberHX9909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown